MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; EXTENSION CORD

C.R. BARD INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE; EXTENSION CORD
Catalog Number 153624HM
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one our end users experienced a malfunction while using bard#153624hm, they reported that they used this cord twice and, on the 2nd use, the prongs were burnt.Requested for credit, rebill and replacement can be provided in this instance.

Brand Name
BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Common Device Name
EXTENSION CORD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23913002
Report Number1018233-2025-11473
Device Sequence Number21119238
Product Code EZL
UDI-Device Identifier00801741045899
UDI-Public(01)00801741045899
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153624HM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown